Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have hemophilia A. Thigh pain, numbness from knee to toe. How to recover feeling?

Hi I m Shakil aged 45yrs. I have Heamophilia A. My factor VIII lebel is less than 1%. Factor VIII injection is resistance for me. Fresh frozen plasma is work well. 7 months ago I attacked by severe pain in my back side of thigh in muscle. It was very very painful, hard hot. I feel senseless in my left leg. After some week it burst and started blood secretion . At that time I have taken 70 units FFP & only 2000units Factor VIII. This injections is very expensive in our country. Now the main problem it is till feeling less from knee to toe . I m taking exercises. I want to know how I recover my legs feeling again quickly? Sometimes I feel very tension about it. Thanking you. Shakil.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your gut you are fighting very well keep it up in Hemophilia the quot is very right "Prevention is better than cure" you have to take complete bed rest in very still position any vigorous movement will cause internal bleeding again I surprised to know about the exercises if you are really practicing it then please stop it, in emergency the only way is the treatment you have had before and nothing else is there, hope this will help you take a very very good care of your self.
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor